# SDR 39LA2013010800002

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Dhav DHC8103
- Aircraft serial: 265
- Aircraft time: 10,924 hours, 12,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85220030109
- Condition: Dented
- Location: Zone 800
- Part time: 10,924 hours, 12,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, FOUND TWO DENTS WITH GOUGES ON EXTERNAL SKIN OF RT FORWARD EMERGENCY EXIT BETWEEN BS 242.4 AND 256.187, BELOW STOP NR 3 SUPPORT BEAM.  DAMAGE FOUND TO BE BEYOND MFG LIMITS, REPAIRED IAW REPAIR DWG RD8-52-1278.
